MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE SHIM SZ3 7MM; ATTUNE INSTRUMENTS : TIBIAL TRIALS

DEPUY IRELAND - 9616671 ATTUNE SHIM SZ3 7MM; ATTUNE INSTRUMENTS : TIBIAL TRIALS
Model Number 2545-00-742
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned device revealed the trial was broken.The noted breakage is consistent with material overload through the use of excessive force and the investigation did not establish a need for corrective action.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the trial was demolished (broken) while taking it out.No delay during surgery reported.

Brand Name
ATTUNE SHIM SZ3 7MM
Common Device Name
ATTUNE INSTRUMENTS : TIBIAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key12003803
Report Number1818910-2021-12731
Device Sequence Number3328363
Product Code HWT
UDI-Device Identifier10603295134145
UDI-Public10603295134145
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2545-00-742
Device Catalogue Number254500742
Device Lot NumberMVMBYN470
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/14/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/15/2021
Initial Report FDA Received Date06/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR